# SDR QXEA200400184

- Difficulty date: February 7, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 14,201 hours, 20,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Part serial: 2628
- Condition: Discharged
- Location: Cabin
- Part time: 14,586 hours, 20,796 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CABIN ESCAPE EXIT LOWER EMERGENCY LIGHT EXIT SIGN INOP.  MAINTENANCE REPLACED THE LENS AND LAMP ASSEMBLY WITH NO HELP.  REPLACED THE PS5 POWER SUPPLY CONTROL BOX.  OPERATIONAL CHECKS GOOD AIRCRAFT RETURNED TO SERVICE.
